Alert archive / Texas / Wind Advisories in 2019
Wind Advisory 11, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Nov 29, 2019, 2:17 PM CST for 11 counties in Texas; Beaver County, Texas County, Oklahoma. It took effect at Nov 30, 2019, 9:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2019, 2:17 PM CST (20:17 UTC)
- In effect from
- Nov 30, 2019, 9:00 AM CST
- Expired
- Nov 30, 2019, 7:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Texas County, OK, Collingsworth County, TX, Dallam County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 106 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
395 WWUS74 KAMA 292017 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 217 PM CST Fri Nov 29 2019 TXZ003>005-009-010-014-015-019-020-300430- /O.NEW.KAMA.WI.Y.0011.191130T1500Z-191201T0100Z/ Hansford-Ochiltree-Lipscomb-Roberts-Hemphill-Gray-Wheeler-Donley- Collingsworth- Including the cities of Spearman, Gruver, Perryton, Booker, Higgins, Follett, Miami, Canadian, Pampa, Shamrock, Wheeler, Clarendon, and Wellington 217 PM CST Fri Nov 29 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST SATURDAY... * WHAT...West winds of 35 mph to 39 mph expected. * WHERE...Hansford, Ochiltree, Lipscomb, Roberts, Hemphill, Gray, Wheeler, Donley and Collingsworth Counties. * WHEN...From 9 AM to 7 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ001-002-006>008-011>013-016>018-317-300430- /O.NEW.KAMA.HW.A.0007.191130T1500Z-191201T0100Z/ Dallam-Sherman-Hartley-Moore-Hutchinson-Oldham-Potter-Carson- Deaf Smith-Randall-Armstrong-Palo Duro Canyon- Including the cities of Dalhart, Stratford, Hartley, Channing, Dumas, Borger, Vega, Amarillo, Panhandle, White Deer, Hereford, Canyon, Claude, and Palo Duro Canyon 217 PM CST Fri Nov 29 2019 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...West winds 35 to 40 mph with gusts up to 60 mph possible. * WHERE...The western and central Texas Panhandle. * WHEN...From 9 AM to 7 PM CST Saturday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Ward
4 follow-up statements
012 WWUS74 KAMA 300419 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1019 PM CST Fri Nov 29 2019 TXZ003>005-009-010-014-015-019-020-301100- /O.CON.KAMA.WI.Y.0011.191130T1500Z-191201T0100Z/ Hansford-Ochiltree-Lipscomb-Roberts-Hemphill-Gray-Wheeler-Donley- Collingsworth- Including the cities of Spearman, Gruver, Perryton, Booker, Higgins, Follett, Miami, Canadian, Pampa, Shamrock, Wheeler, Clarendon, and Wellington 1019 PM CST Fri Nov 29 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CST SATURDAY... * WHAT...West winds of 35 MPH to 39 MPH expected. * WHERE...Hansford, Ochiltree, Lipscomb, Roberts, Hemphill, Gray, Wheeler, Donley and Collingsworth Counties. * WHEN...From 9 AM to 7 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ001-002-006>008-011>013-016>018-317-301100- /O.CON.KAMA.HW.A.0007.191130T1500Z-191201T0100Z/ Dallam-Sherman-Hartley-Moore-Hutchinson-Oldham-Potter-Carson- Deaf Smith-Randall-Armstrong-Palo Duro Canyon- Including the cities of Dalhart, Stratford, Hartley, Channing, Dumas, Borger, Vega, Amarillo, Panhandle, White Deer, Hereford, Canyon, Claude, and Palo Duro Canyon 1019 PM CST Fri Nov 29 2019 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM CST SATURDAY THROUGH SATURDAY EVENING... * WHAT...West winds 35 to 40 MPH with gusts up to 60 MPH possible. * WHERE...The western and central Texas Panhandle. * WHEN...From 9 AM to 7 PM CST Saturday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles, particularly when driving on north-south roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Cockrell
950 WWUS74 KAMA 300926 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 326 AM CST Sat Nov 30 2019 TXZ006>008-011>013-016>018-317-301800- /O.UPG.KAMA.HW.A.0007.191130T1500Z-191201T0100Z/ /O.NEW.KAMA.HW.W.0009.191130T1500Z-191201T0100Z/ Hartley-Moore-Hutchinson-Oldham-Potter-Carson-Deaf Smith-Randall- Armstrong-Palo Duro Canyon- Including the cities of Hartley, Channing, Dumas, Borger, Vega, Amarillo, Panhandle, White Deer, Hereford, Canyon, Claude, and Palo Duro Canyon 326 AM CST Sat Nov 30 2019 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Hartley, Moore, Hutchinson, Oldham, Potter, Carson, Deaf Smith, Randall, Armstrong and Palo Duro Canyon Counties. * WHEN...From 9 AM this morning to 7 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ001-002-301800- /O.UPG.KAMA.HW.A.0007.191130T1500Z-191201T0100Z/ /O.EXA.KAMA.WI.Y.0011.191130T1500Z-191201T0100Z/ Dallam-Sherman- Including the cities of Dalhart and Stratford 326 AM CST Sat Nov 30 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...West winds 25 to 35 MPH possible. * WHERE...Dallam and Sherman Counties. * WHEN...From 9 AM this morning to 7 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles, particularly when driving on north- south roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ OKZ002-003-301800- /O.EXA.KAMA.WI.Y.0011.191130T1500Z-191201T0100Z/ Texas-Beaver- Including the cities of Guymon, Beaver, and Forgan 326 AM CST Sat Nov 30 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...West winds of 25 MPH to 35 MPH expected. * WHERE...Texas and Beaver Counties. * WHEN...From 9 AM to 7 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ003>005-009-010-014-015-019-020-301800- /O.CON.KAMA.WI.Y.0011.191130T1500Z-191201T0100Z/ Hansford-Ochiltree-Lipscomb-Roberts-Hemphill-Gray-Wheeler-Donley- Collingsworth- Including the cities of Spearman, Gruver, Perryton, Booker, Higgins, Follett, Miami, Canadian, Pampa, Shamrock, Wheeler, Clarendon, and Wellington 326 AM CST Sat Nov 30 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...West winds of 25 MPH to 35 MPH expected. * WHERE...Hansford, Ochiltree, Lipscomb, Roberts, Hemphill, Gray, Wheeler, Donley and Collingsworth Counties. * WHEN...From 9 AM to 7 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Schneider
461 WWUS74 KAMA 301713 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1113 AM CST Sat Nov 30 2019 TXZ009-014-019-010100- /O.UPG.KAMA.WI.Y.0011.000000T0000Z-191201T0100Z/ /O.EXA.KAMA.HW.W.0009.000000T0000Z-191201T0100Z/ Roberts-Gray-Donley- Including the cities of Miami, Pampa, and Clarendon 1113 AM CST Sat Nov 30 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...West winds near 40 mph expected with gusts up to 60 mph. * WHERE...Roberts, Gray and Donley Counties. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ006>008-011>013-016>018-317-010100- /O.CON.KAMA.HW.W.0009.000000T0000Z-191201T0100Z/ Hartley-Moore-Hutchinson-Oldham-Potter-Carson-Deaf Smith-Randall- Armstrong-Palo Duro Canyon- Including the cities of Hartley, Channing, Dumas, Borger, Vega, Amarillo, Panhandle, White Deer, Hereford, Canyon, Claude, and Palo Duro Canyon 1113 AM CST Sat Nov 30 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...West winds 40 to 45 mph with gusts up to 60 mph expected. * WHERE...Hartley, Moore, Hutchinson, Oldham, Potter, Carson, Deaf Smith, Randall, Armstrong and Palo Duro Canyon Counties. * WHEN...Through 7 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ OKZ002-003-TXZ001>005-010-015-020-010100- /O.CON.KAMA.WI.Y.0011.000000T0000Z-191201T0100Z/ Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-Hemphill- Wheeler-Collingsworth- Including the cities of Guymon, Beaver, Forgan, Dalhart, Stratford, Spearman, Gruver, Perryton, Booker, Higgins, Follett, Canadian, Shamrock, Wheeler, and Wellington 1113 AM CST Sat Nov 30 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...West winds of 35 MPH to 39 MPH expected. * WHERE...Hansford, Ochiltree, Lipscomb, Roberts, Hemphill, Gray, Wheeler, Donley and Collingsworth Counties. * WHEN...Through 7 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
474 WWUS74 KAMA 010044 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 644 PM CST Sat Nov 30 2019 TXZ006>009-011>014-016>019-317-010145- /O.EXP.KAMA.HW.W.0009.000000T0000Z-191201T0100Z/ Hartley-Moore-Hutchinson-Roberts-Oldham-Potter-Carson-Gray- Deaf Smith-Randall-Armstrong-Donley-Palo Duro Canyon- Including the cities of Hartley, Channing, Dumas, Borger, Miami, Vega, Amarillo, Panhandle, White Deer, Pampa, Hereford, Canyon, Claude, Clarendon, and Palo Duro Canyon 644 PM CST Sat Nov 30 2019 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM CST THIS EVENING... Winds are diminishing. No further excessive winds are expected this evening. $$ OKZ002-003-TXZ001>005-010-015-020-010145- /O.EXP.KAMA.WI.Y.0011.000000T0000Z-191201T0100Z/ Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-Hemphill- Wheeler-Collingsworth- Including the cities of Guymon, Beaver, Forgan, Dalhart, Stratford, Spearman, Gruver, Perryton, Booker, Higgins, Follett, Canadian, Shamrock, Wheeler, and Wellington 644 PM CST Sat Nov 30 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... Winds are diminishing. No further excessive winds are expected this evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Nov 29, 11:44 AM CST, 2 hours 33 minutes earlier.
Area forecast discussion, Nov 29, 11:44 AM CST, 2 hours 33 minutes before
Area Forecast Discussion...UPDATED National Weather Service Amarillo TX 1144 AM CST Fri Nov 29 2019 .AVIATION... Low cigs are expected to gradually lift from west to east this afternoon. Thunderstorms may form in a line in eastern New Mexico late this afternoon and then they will head this way. Dalhart looks to have the best chance of thunderstorms. The storms may decrease in intensity as they move toward GUY and AMA early this evening. Skies are expected to be VFR after the rain and this should last through the rest of the forecast. Southerly winds overnight will turn more to the southwest and west by mid morning on Friday and they will increase into the 30 to 35 knot range with higher gusts. && .PREV DISCUSSION... /Issued 508 AM CST Fri Nov 29 2019/ AVIATION... For the first 18 hours of the 12Z TAF period, conditions will be less than favorable, especially for KDHT and KAMA. Within this time period CIGs and VIS will be reduced to IFR and even LIFR at times. Starting around 21Z, LLWS will become a problem with a low level jet coming over the area. Winds from the surface to 2k ft could easily be a 40 kt difference easily. Some isolated scattered showers and thunderstorms will be possible across the area as well. However, confidence is low on when and if one of the terminals will be impacted. Therefore, have left out of the TAFs at this time. Conditions should start to improve around 06Z Saturday as dry air moves into the area. Hoffeditz PREV DISCUSSION... /Issued 309 AM CST Fri Nov 29 2019/ SHORT TERM...Today through Tonight Isolated to scattered showers will be possible on and off through the day today. Thunder cannot be ruled out with MLCAPE values between 300 and 800 J/Kg. Currently as of this writing some showers and thunderstorms are happening in the western FA. The only model to pick on this has been the CONSShort, which was used for the short term PoPs. Positive theta-e advection at H7 will continue through the day with some PVA being the main lifting mechanism for showers. This afternoon the surface pressure gradient will tighten up increasing the surface winds to about 20 mph with higher gust this evening. Also, at this time a leeside surface low will develop in northeast Colorado. An associated Pacific front will come barreling in from the west this evening turning the winds to the west and bringing dry air back to the area. Hoffeditz LONG TERM...Saturday through Friday Closed mid and upper low will track east across the central Plains states Saturday bringing a narrow window for strong downsloping westerly winds Saturday morning until around early to mid afternoon Saturday. The winds are expected to diminish from northeast to southwest Saturday afternoon as the vigorous closed mid and upper low tracks further north and east away from the Panhandles. A cold front will move southeast across the northeastern and eastern portions of the forecast area Saturday evening into Saturday night. Slightly cooler but remaining dry Sunday. Upper ridge builds over the InterMountain West early next week allowing for dry and warmer conditions through the middle of next week. A weak cold front expected to push through the Panhandles Monday night into Tuesday morning with no real appreciable changes expected. A stronger cold front moves through the Panhandles late Wednesday night into Thursday and may bring some possible precipitation to the northern Panhandles Thursday. Left Thursday dry for now as confidence low this far out in time. Much cooler during the latter half of next week, especially next Thursday and Friday. Schneider FIRE WEATHER... Another closed mid and upper low moving across the central Rockies into the central Plains states on Saturday will bring another day with westerly 20 foot winds of around 25 to 35 mph or 30 to 40 mph with gusts approaching 50 to 60 mph around noon on Saturday. Projected fuels, at this time, on Saturday are not receptive to wildfire outbreak given the recent wintry precipitation and showers during the latter half of this week. ERCs are forecast to be in the 0-24th or 25th to 49th percentile Saturday despite the very strong downsloping westerly 20 foot winds expected. Similar to Tuesday, dew points may actually be lower than the models and guidance are currently forecasting. Critical fire weather conditions and even elevated fire weather conditions are not currently expected on Saturday, however should still consider the possibility of elevated fire weather as a precaution due to the strong westerly winds expected. RFTIs Saturday are forecast to be around 4 with lowest afternoon humidities in the 15 to 25 percent range. Schneider && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 15/7
Hazardous weather outlook, Nov 29, 9:10 AM CST, 5 hours 7 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Amarillo TX 910 AM CST Fri Nov 29 2019 OKZ001>003-TXZ001>020-317-300315- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 910 AM CST Fri Nov 29 2019 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Today and Tonight. Thunderstorms will be possible this afternoon through this evening for portions of the Texas and Oklahoma Panhandles. No severe weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Elevated fire weather conditions cannot be completely ruled out Saturday due to strong westerly 20 foot winds and minimum afternoon relative humidities of 15 to 25 percent. Recent wetting of the fuels by precipitation Wednesday night through tonight may be the inhibiting factor for the development of any elevated fire weather conditions. Wind highlights may become necessary on Saturday for strong westerly winds of 30 to 40 mph and gusts approaching 50 to 60 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. Area fire managers and emergency officials should be alert for possible elevated fire weather conditions Saturday.
In the hours before
Local storm report, Nov 29, 9:06 AM CST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
906 AM CST FRI NOV 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW GUYMON 36.69N 101.48W
11/28/2019 E1.0 INCH TEXAS OK TRAINED SPOTTER
AROUND 1" ON GROUND. ROADS WERE SLUSHY.
0607 AM SNOW TEXLINE 36.38N 103.02W
11/28/2019 E2.5 INCH DALLAM TX TRAINED SPOTTER
0620 AM FREEZING RAIN 3 E CANYON 34.98N 101.87W
11/28/2019 M0.12 INCH RANDALL TX NWS EMPLOYEE
ICING ON TREES, GRASS AND POWERLINES.
0700 AM FREEZING RAIN 5 NW MIAMI 35.74N 100.70W
11/28/2019 E0.01 INCH ROBERTS TX LAW ENFORCEMENT
ICE ON ELEVATED SURFACES SUCH AS TREES AND CARS OUTSIDE
OF MIAMI.
0700 AM FREEZING RAIN PAMPA 35.55N 100.96W
11/28/2019 E0.05 INCH GRAY TX PUBLIC
FREEZING RAIN ACCUMULATIONS ON GRASS, TREES AND OTHER
ELECATED SURFACES
0739 AM SLEET 7 WSW AMARILLO 35.15N 101.93W
11/28/2019 E0.4 INCH RANDALL TX NWS EMPLOYEE
COMBINATION OF SLEET AND SNOW. IT WAS SLEETING AT THE
TIME OF REPORT.
0800 AM FREEZING RAIN PANHANDLE 35.35N 101.38W
11/28/2019 E0.05 INCH CARSON TX EMERGENCY MNGR
LIGHT COATING OF ICE ON GRASS, TREES AND OTHER ELEVATED
SURFACES
0800 AM SNOW HARTLEY 35.89N 102.40W
11/28/2019 E2.0 INCH HARTLEY TX PUBLIC
0800 AM FREEZING RAIN CLAUDE 35.11N 101.36W
11/28/2019 E0.06 INCH ARMSTRONG TX EMERGENCY MNGR
AROUND 1/16" ICE ACCUMULATION ON TREES, GRASS, CARS AND
OTHER ELEVATED SURFACES
0808 AM SNOW HEREFORD 34.82N 102.40W
11/28/2019 M1.0 INCH DEAF SMITH TX CO-OP OBSERVER
MOSTLY SNOW COATED WITH SOME SLEET AND FREEZING RAIN.
0820 AM FREEZING RAIN 7 ENE AMARILLO 35.24N 101.70W
11/28/2019 M0.12 INCH POTTER TX OFFICIAL NWS OBS
MEASURED AT NATIONAL WEATHER SERVICE IN AMARILLO.
0843 AM SNOW GRUVER 36.26N 101.41W
11/28/2019 M2.0 INCH HANSFORD TX CO-OP OBSERVER
0857 AM SNOW DUMAS 35.86N 101.96W
11/28/2019 E2.0 INCH MOORE TX FIRE DEPT/RESCUE
0857 AM SNOW 4 SW VEGA 35.21N 102.48W
11/28/2019 E1.0 INCH OLDHAM TX TRAINED SPOTTER
AROUND 1 INCH OF SNOW WITH A COATING FREEZING RAIN AND
SLEET.
0935 AM FREEZING RAIN 3 S DARROUZETT 36.41N 100.33W
11/28/2019 E0.05 INCH LIPSCOMB TX TRAINED SPOTTER
SOLID GLAZE OF ICE ON ELEVATED SURFACES (TREES, GRASS
AND POWERLINES). TXDOT ALSO REPORTS ICE ON BRIDGES AND
OVERPASSES.
0945 AM SNOW BOISE CITY 36.73N 102.51W
11/28/2019 E1.0 INCH CIMARRON OK DEPT OF HIGHWAYS
AROUND 1" ON GROUND AROUND BOISE CITY. HIGHWAY
DEPARTMENT REPORTING MODERATE TRAVEL CONDITIONS WITH
ROADS COVERED OR PARTIALLY COVERED WITH SNOW.
1000 AM SNOW STRATFORD 36.34N 102.07W
11/28/2019 E2.0 INCH SHERMAN TX TRAINED SPOTTER
1003 AM FREEZING RAIN 3 S SLAPOUT 36.58N 100.12W
11/28/2019 E0.01 INCH BEAVER OK TRAINED SPOTTER
GLAZE OF ICE ON VEHICLES.
1007 AM FREEZING RAIN LAKE MARVIN 35.89N 100.17W
11/28/2019 E0.01 INCH HEMPHILL TX TRAINED SPOTTER
GLAZE OF ICE ON ELEVATED SURFACES (TREES, GRASS, AND
VEHICLES). TXDOT REPORTS ICE ON BRIDGES AND OVERPASSES
ON SH 305 GOING NORTH FROM GLAZIER.
1029 AM SNOW 2 NNW BUSHLAND 35.22N 102.08W
11/28/2019 E1.0 INCH POTTER TX PUBLIC
AROUND 1 INCH OF COMBINED SLEET AND SNOW ON GROUND
1029 AM FREEZING RAIN 2 NNW CANYON 35.00N 101.93W
11/28/2019 M0.19 INCH RANDALL TX SOCIAL MEDIA
ICE ON PLANTS AND OTHER ELEVATED SURFACES.
1034 AM FREEZING RAIN NEW MOBEETIE 35.54N 100.44W
11/28/2019 E0.01 INCH WHEELER TX FIRE DEPT/RESCUE
GLAZE OF ICE ON VEHICLES, BIRD FEEDERS, TREES AND
GRASS. ICE HAD MELTED WITHIN THE LAST HOUR.
1046 AM FREEZING RAIN 7 WSW CODMAN 35.61N 100.86W
11/28/2019 E0.01 INCH GRAY TX TRAINED SPOTTER
GLAZE OF ICE ON GRASS AND TREES.
&&
EVENT NUMBER AMA1901265 AMA1901254 AMA1901278 AMA1901271 AMA1901274
AMA1901260 AMA1901275 AMA1901276 AMA1901277 AMA1901261 AMA1901258
AMA1901259 AMA1901262 AMA1901273 AMA1901263 AMA1901264 AMA1901266
AMA1901268 AMA1901267 AMA1901269 AMA1901279 AMA1901270 AMA1901272
wardThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 2:17 PM CST | High Wind Watch | AMA | Armstrong, Carson, Dallam, Deaf Smith, Hartley, Hutchinson and 5 more | 13 hr |
Nearby
Wind Advisories in Texas, 2019Wind Advisories in Oklahoma, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.